×

zbMATH — the first resource for mathematics

On spaces of potentials connected with \(L^ p\) classes. (English) Zbl 0121.09604

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN and K. T. SMITH, Functional spaces and functional completion, Ann. de l’Inst. Fourier, Vol. VI, 1956, pp. 125-185. · Zbl 0071.33003
[2] N. ARONSZAJN and K. T. SMITH, Theory of Bessel potentials, Part I, Ann. de l’Inst. Fourier, Vol. XI, 1961, pp. 385-475. · Zbl 0102.32401
[3] N. ARONSZAJN and K. T. SMITH, Theory of Bessel potentials, Part II, Technical Report 26, University of Kansas 1961. · Zbl 0102.32401
[4] N. ARONSZAJN. Associated spaces, Interpolation theorems and the regularity of solutions of differential problems, Proc. of Symp. in Pure Math., Vol. IV, Partial Differential Equations 1961, pp. 23-32. · Zbl 0196.40803
[5] O. V. BESOV, On a family of functional spaces. Theorems about restrictions and extensions. Dokl. Ak. Nauk SSSR, 126, 6, 1959, pp. 1163-1165. · Zbl 0097.09701
[6] A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. of Symp. in Pure Mathematics, Vol IV, Partial Differential Equations 1961, pp. 33-49. · Zbl 0195.41103
[7] A. P. CALDERON and A. ZYGMUND, On singular integrals, Am. Jour. Math., Vol. 28, 2, 1956, pp. 289-309. · Zbl 0072.11501
[8] W. FLEMING, Functions whose partial derivatives are measures, Bull. Am. Math. Soc., 64, 1958, pp. 364-366. · Zbl 0092.05401
[9] B. FUGLEDE, Extremal length and functional completion, Acta Math. Vol. 98, 1957, pp. 171-219. · Zbl 0079.27703
[10] G. H. HARDY, J. E. LITTLEWOOD and G. POLYA, Inequalities, Cambridge, 1959. · Zbl 0010.10703
[11] E. GAGLIARDO, Caratterizzazioni Della tracce sulla frontiera relative ad alcune classi di funzioni in n variabili, Rendiconti Sem. Mat. Padova, Vol. 27, 1957, pp. 284-305. · Zbl 0087.10902
[12] E. GAGLIARDO, On integral transformations with positive kernel, to appear in Proc. A. M. S. · Zbl 0161.32404
[13] S. M. NIKOLSKII, Theorems about restrictions, extensions, and approximations of differentiable functions of several variables (survey article), Usp. Mat. Nauk., Vol. 16, 5, 1961, pp. 63-114.
[14] L. SCHWARTZ, ThĂ©orie des distributions, Vol I, II, Paris, 1950-1951. · Zbl 0042.11405
[15] L. I. I. SLOBODECKII, Spaces of S. L. Sobolev of fractional order, Dokl. Akad. Nauk. SSSR., Vol. 118, 1958, pp. 243-246. · Zbl 0088.30302
[16] E. M. STEIN, Interpolation of linear operators, Trans. Amer. Math. Soc., Vol. 83 1956. · Zbl 0072.32402
[17] E. M. STEIN and G. WEISS, Interpolation of operators with change of measures, Trans. Am. Math. Soc. Vol. 87, 1958. · Zbl 0083.34301
[18] E. M. STEIN, The characterization of functions arising as potentials I, Bull. Am. Math. Soc., Vol. 67, 1961, pp. 102-104. · Zbl 0127.32002
[19] E. M. STEIN, The characterization of functions arising as potentials II, Bull. Am. Math. Soc., Vol. 68, 1962, pp. 577-584. · Zbl 0127.32002
[20] M. H. TAIBLESON, Lipschitz classes of functions and distributions in en, Bull. A.M.S., 69, 4, 1963. · Zbl 0123.30502
[21] O. THORIN, Convexity theorems, Upsala, 1948.
[22] A. C. ZAANEN, Linear analysis, Amsterdam Groningen, 1953. · Zbl 0053.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.